# SDR F3LA2017051100122

- Difficulty date: April 26, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Frames 66-68
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT -Y1292 CORRODED BETWEEN FRAMES 66 - 68.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11, 53-41-14-283-004, 51-44-11, AND 53-00-14-283-001.
